MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM COLLARED STEM COLLARED HA COATED LAT STEM SIZE 1; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM COLLARED STEM COLLARED HA COATED LAT STEM SIZE 1; CEMENTLESS HIP STEM
Catalog Number 01.18.241
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 february 2019: lot 152565: (b)(4) items manufactured and released on 15-jul-2015.Expiration date: 2020-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved: mectacer reference 01.29.203 (k112115) biolox delta ceramic ball head 12/14 ø 28 size l +3.5 lot 161742: (b)(4) items manufactured and released on 11-may-2016.Expiration date: 2021-04-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with 2 other similar reported events.Versafitcup dm reference 01.26.2852mhc (k092265) double mobility hc liner ø 52/28.Lot 157671: (b)(4) items manufactured and released on 04-apr-2016.Expiration date: 2021-03-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Versafitcup 01.26.52mb (k083116) acetabular shell ø 52.Lot 160204: (b)(4) items manufactured and released on 25-apr-2016.Expiration date: 2021-04-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
About 2 years and 2 months after primary the surgeon revised all the patient hardware for infection.Antibiotic spacer inserted.The surgery was completed successfully.

Brand Name
AMISTEM COLLARED STEM COLLARED HA COATED LAT STEM SIZE 1
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8331034
Report Number3005180920-2019-00048
Device Sequence Number1650266
Product Code LZO
UDI-Device Identifier07630030804663
UDI-Public07630030804663
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number01.18.241
Device Lot Number152565
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2019
Initial Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;